A geometric glacier model for sea-level change calculations

Raper, S. C. B., Brown, O. and Braithwaite, R. J. (2000) A geometric glacier model for sea-level change calculations. Journal of Glaciology, 46 (154). pp. 357-368. ISSN 0022-1430

Full text not available from this repository.
Item Type: Article
Depositing User: LivePure Connector
Date Deposited: 30 Jan 2021 01:26
Last Modified: 30 Sep 2021 16:09
URI: https://ueaeprints.uea.ac.uk/id/eprint/78838
DOI: 10.3189/172756500781833034

Actions (login required)

View Item View Item